# SDR SWAA2023122125815

- Difficulty date: November 28, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR BEAM AT STA 986.5 LBL 44' HAS EXFOLIATING CORROSION THAT IS OUT OF LIMITS<[01] REPAIRED MAIN CABIN AFT WET AREA FLOOR BEAM AT STA 986.5 LBL 44' REF SRM 53-70-51-2R-6;[02] RII VERIFIED STEP 1;[03] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.
